Scott was asking about the side affects from Symlin -- at least that what I assume is going on.
I thought that Symlin had stopped working about a year after I started taking it because I started gaining weight. It was a stress reaction to some changes at work (if you really want to know, look through the archives).
I also wasn't experiencing the nausea that I had at the beginning. I do see a difference between feeling hungry and not hungry when I play with it == or forget my pen at home.
Over the past few months, probably a year, I've been feeling really bad with what I assumed was uncontrolled GERD. Something I've dealt with for a long time and seems to be getting worse.
First, I'm really not drinking much and have shown as dehydrated several times with lab tests. And if you did see what and how much I was drinking you'd agree. The dietician I saw last month thinks that between the fact that I only eat about 1000 calories before 5:00 pm and because I'm dehydrated, my body is driving itself to over eat in the evenings.
At the same time, I've been experiencing some real issues that are common among the lapband/gastric bypass set.
Something they call productive burping, meaning that you are actually getting food to come back up from the stomach.
I'm also experiencing something lovely that causes uncontrolled bowel movements.
I'm finding that if I drink lots of water, I do feel better, I don't have the uncontrolled eating problems, especially in the evening.
In fact, I feel "full" right now, and I haven't eaten since 6:30. I have been constantly sipping on fluids since then. I'm kind of hoping if I keep up the hydration that it will solve the rest of the problems. It DID Thanksgiving week. So far, so good. The blood sugar is good and my TDD has been under 80. I've been doing about 125-150 units a day.
Let me tell you, if I can solve the problem by constantly sipping water, paying for Ozarka to deliver a case will pay off. (Getting water upstairs to my room has been a problem).